# SDR 2007UALA04773

- Difficulty date: November 20, 2007
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 37,598 hours, 5,661 cycles
- Engine: Pwa PW4090
- Engine time: 37,993 hours, 5,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 50U23401
- Part serial: UNK
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLEED PROBLEMS.  SECURED HPSOV MUSCLE LINE.  ALL PRESSURES CHECK NORMAL.  AC OK FOR SERVICE.
